# SDR DHL2004873524

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5892159
- Condition: Cracked
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL NR 3E CRACKED 10.000 AND CORRODED ON SEVERAL AREAS OF SKIN SURFACE (STA 1300.000-1582.000).  REMOVED CRACKED FLOOR PANEL NR 3E IAW SRM 53-1-0 PG 1, SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND NEW FLOOR PANEL IAW SRM 51-1-8B.  INSTALLED NEW FLOOR PANEL IAW SRM 51-3-0 PG 1.
